# SDR TAMF20210208007

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 30,616 hours, 9,563 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,957 hours, 9,156 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CARGO LOADING PROCEDURE OF THE N331QT AIRCRAFT AT MIA STATION, THE FAULT MESSAGE “L/G DISAGREE” WAS SHOWN ON THE ECAM SYSTEM. THE COMPONENT (LGCIU - LANDING GEAR CONTROL INTERFACE UNIT) WAS REPLACED IN THE POSITION NO 2 AND THE FAULT MESSAGE DISAPPEARED. LGCIU (PN OFF 007LG038G, PN ON 007LG038G, SN OFF 1461, SN ON 1122).  WHEN THE AIRCRAFT WAS TOWING (FLIGHT 4007 MIA – BOG) THE FAULT MESSAGE “L/G DISAGREE” WAS SHOWN AGAIN ON THE ECAM SYSTEM. THEN THE CREW DECIDED TO TOW TO THE PARKING POSITION.  WIRING CHECK WAS PERFORMED AND CONTINUITY ISSUES WERE FOUND RELATED WITH THE LANDING GEAR INDICATION SYSTEM (CONNECTOR 5236VC).  THE CONNECTOR WAS DISCONNECTED, CLEANED, RECONNECTED, THE CONTINUITY WAS VERIFIED AND THE FAULT MESSAGE “L/G DISAGREE” DISAPPEAR.  THE AIRCRAFT WAS RELEASED TO SERVICE.  MANUALS REFERENCES:  AMM 32-31-71-000-801-A, AMM 32-31-71-400-801-A, AMM 32-31-00-740-801, AMM 71-00-00-860-810-A,  AWM FIG 32-31-08 P0010 SHEET 1, AND  AMM 32-31-00-740-801.
